# SDR AALA201705169073

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 2,444 hours, 265 cycles
- System (JASC): 5630 · Door Windows
- Part: Controller
- Condition: Inoperative
- Location: Window Dimmer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOUNTED ELECTRICALLY DIMMABLE WINDOW CONTROLLER IS INOPERATIVE.  ACCOMPLISHED RESET IAW FIM 56-20-F1-58A. OPERATIONAL CHECKED GOOD.
